# SDR TXHA6881BB

- Difficulty date: April 20, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N4544Q
- Make and model: Cessna 402A
- Aircraft serial: 402A0044
- System (JASC): 3200 · Landing Gear System
- Part: Tube
- Part number: 5045213
- Condition: Inoperative
- Location: Mgl Drive
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTED OUT OF HNL, BUT COULD NOT RETRACT RIGHT MAIN LANDING GEAR.  GREEN DOWN AND LOCKED INDICATION LIGHT REMAINED ILLUMINATED.  PILOT NOTIFIED THE TOWER AND RETURNED BACK TO BASE.  MAINTENANCE WAS NOTIFIED AND UPON INSPECTION DISCOVERED RIGHT OUTBOARD DRIVE TUBE END BROKEN.  FURTHER INSPECTION REVEALED NO OTHER DAMAGE TO PARTS OR AIRFRAME.  REPLACED AND FULL RETRACTION TEST CARRIED OUT IAW CESSNA MM SECTION 4-19 THROUGH 4-26 AND AIRCRAFT RETURNED TO SERVICE.  (M)
